I was recently on a Z-pak antibiotic for a sinus infection in mid-November. I began having symptoms of a yeast infection after taking the antibiotic. I went to my gynecologist on December 3rd and she prescribed one 150 mg. of Diflucan, which has worked in the past to clear up yeast infections after having to take an antibiotic. This time, however, the infection did not clear up after 10 days. I received another prescription of Diflucan, this time three more pills. I took one on the 15th, then the second on the 18th, and the last one on Saturday, the 22nd. I did not feel much better, so decided to try an over-the-counter topical cream called Clotrimazole 3-day treatment. I am currently on my second dose of the Clotrimazole, and today is worse than yesterday, as far as itching goes. I was prescribed a 7-day treatment of Terazol, but wanted to try the 3-day Clotrimazole first. I am wondering when I can expect some relief and get my vaginal balance back to normal and when I should go back to my doctor. I have changed my diet, avoiding sweets, breads, and alcohol. Thank you for your advice.